# SDR SWAA2024120551162

- Difficulty date: October 20, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION (1E/A) FOUND ON HORIZONTAL WEB ON BS 294.5 AT LEVEL STR 17 R FWD GALLEY AREA 2024-633925<[01] REPLACED HORIZONTAL WEB LOC. BS 294.5 TO BS 332.1 AT LEVEL STR 17R FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG:141A8310 SHEET 25 REV.B SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  RII
